ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 72" (183CM) APPX 1.4ML, SMALLBORE EXT SET W/ ANTI-SIPHON VALVE, CLAMP, LUER LOC; STOPCOCK, I.V. SET
Back to Search Results |
| Catalog Number |
B2038 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The event involved a 72" (183cm) appx 1.4ml, smallbore ext set w, anti-siphon valve, clamp, luer lock and it was reported that there is a leak in the tubing and patient.The event occurred during infusion of propofol.There was patient involvement, and unknown harm.
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.(b)(6).